Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Having irregular periods. Taking ginette. Started frequent urination and abdominal pain. Side effect?

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 828 Questions
Question
Sir, i am 17 yrs old and having irregular periods and acne problems. I am on ginette 35 for the last three months. I have started the current cycle 0n 22 nd feb.
Since yesterday i am having bad stomach and a continuous urine sensation. Please let me know whether It's a side effect of the medicine ?
Posted Sun, 17 Mar 2013 in Medicines and Side Effects
 
 
Answered by Dr. Nilofer AR 16 minutes later
Hello,
Thanks for posting your query on health care magic.

Most frequent side effects of Ginette 35 tablets are: breast pain, abdominal pain, nausea, headache, skin rash and itching, lack of sleep and depression.

Your symptoms of pain abdomen and continuous urine sensation suggests urinary tract infection(UTI).
I suggest you to get a urine microscopy , culture and sensitivity done.
Drink lot of fluids(citrus), Antispasmodic and antibiotic to treat infection .
Hope this helps.
Feel free to ask follow up query.
regards,
Dr Nilofer
Above answer was peer-reviewed by
 
Follow-up: Having irregular periods. Taking ginette. Started frequent urination and abdominal pain. Side effect? 23 minutes later
Actually i vomited once today and having nausea. There is no abdomen pain.
Can you suggest some medicine for UTI.
 
 
Answered by Dr. Nilofer AR 2 hours later
Hello,
Thanks for the follow up query.

First of all i suggest you to get a urine examination done.
If UTI is diagnosed , antibiotics are given depending on culture and sensitivity report.

Any anti spasmodic like tab urispas can be taken for immediate relief. Its always better to take medication under specialist supervision to avoid unnecessary side effects.
Hope this helps,
regards,
Dr Nilofer
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor